Small perturbations and stochastic games - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Israel Journal of Mathematics Year : 2000

Small perturbations and stochastic games


The purpose of this note is to apply results from the theory of Markov chains with rare transitions to stochastic games. The results obtained here are used in the proof of existence of equilibrium payoffs in two-player stochastic games.

Dates and versions

hal-00481409 , version 1 (06-05-2010)



Nicolas Vieille. Small perturbations and stochastic games. Israel Journal of Mathematics, 2000, Vol.119,n°1, pp.127-142. ⟨10.1007/BF02810665⟩. ⟨hal-00481409⟩
92 View
0 Download



Gmail Mastodon Facebook X LinkedIn More